# SDR ASAA0995251

- Difficulty date: April 16, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 32,175 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A16107
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT NR 4 FLOOR PANEL CORRODED.  REMOVED CORRODED FLOOR PANEL, FABRICATED, TREATED, PRIMED AND INSTALLED NEW FLOOR PANEL IAW B737 900 SRM 51 40 05.
